I’ve been on the evening 4 pill dose for 4 nights now. My joint pain is definitely worse again. Specifically, my wrists, today. And my right pinkie finger (!). I’m starting 4 in the morning on Sunday. My skin has definitely gone through some changes – I don’t have a rash, but my skin looks bumpy – kind of like little goosebumps but there all the time. I don’t really care about them on my arms, but it’s annoying on my face. Makes me feel a bit freakish.
My skin is still peeling from that nasty sunburn, which is crazy to me. I have an appointment with dermatologist next week for my regular 6 month visit. So far, nothing new has caught my eye, so that’s good news.
I went out today and forgot my Coolibar jacket. I hated the feeling of fear and vulnerability. I had fresh sunscreen on, but still, I worry in the car and going from car to buildings while running errands. I actually bought another (non-UV) jacket to keep in the car. I’ve embraced the sun my entire life; hiding from it is foreign and sad to me.